Analysis of the iteratively regularized Gauss-Newton method under a heuristic rule

Citation

Jin, Q & Wang, W 2018, 'Analysis of the iteratively regularized Gauss-Newton method under a heuristic rule', Inverse Problems, vol. 34, no. 3, pp. 24pp.

Year

2018

Fields of Research

  • Pure Mathematics Not Elsewhere Classified
  • Theoretical And Applied Mechanics
  • Mathematical Physics Not Elsewhere Classified

Updated:  19 May 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers